Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



A corrected $ T(q)$-likelihood estimator for the exponential structural measurement error model

Author: A. V. Savchenko
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 86 (2012).
Journal: Theor. Probability and Math. Statist. 86 (2013), 193-203
MSC (2010): Primary 62J12
Published electronically: August 20, 2013
MathSciNet review: 2986459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The exponential structural measurement error regression model is studied. The corrected $ T(q)$-likelihood estimator of regression coefficients is constructed. A sufficient condition for the strong consistency of the estimator is presented for the case where the sample size tends to infinity, $ q$ depends on the sample size, and $ q\to 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62J12

Retrieve articles in all journals with MSC (2010): 62J12

Additional Information

A. V. Savchenko
Affiliation: Department of Mathematical Analysis, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine

Keywords: Exponential structural model, measurement error, $T(q)$-likelihood estimator, corrected estimation function
Received by editor(s): June 2, 2011
Published electronically: August 20, 2013
Article copyright: © Copyright 2013 American Mathematical Society